Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Giddiness when getting up from bed. Increased BP. Due to spondylitis or balancing defect?

Sir, I am male 60 years retiring this month end. Last few days I have giddiness while getting up from bed in the morning. Giddiness also occurs while sleeping when I turn from one side to other in the bed. I doubted spondylosis and doing light exercise. but it still persist. BP is also increasing and now steady at 159:97. I doubt whether BP increase is during the giddiness. Also, is the problem actually owing to spondylosis or balancing defect backside of the head near ears. Please advice me.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
THIS PROBLEM IS DUE TO BPPV IN WHICH VERTIGO OCCURS WHEN EVER CHANGE OF POSTURE OCCURS.THIS HAS NO RELATION TO SPONDYLOSIS.U NEED TO SLOWLY TURN OR GET UP WN EVER U ARE ABOUT TO CHANGE FROM ONE POSITION TO OTHER.PLS CONSULT A NEURO PHYSICIAN .HE WILL DEMONSTRATE FEW POSTURAL EXERCISESS FOR YOU/.
Answered: Sat, 2 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor